KRM
Asymptotic behaviour of reversible chemical reaction-diffusion equations
Ivan Gentil Bogusław Zegarlinski
Kinetic & Related Models 2010, 3(3): 427-444 doi: 10.3934/krm.2010.3.427
We investigate the asymptotic behavior of a large class of reversible chemical reaction-diffusion equations with the same diffusion. In particular we prove the optimal rate in two cases : when there is no diffusion and in the classical "two-by-two" case.
keywords: Asymptotic behaviour. Reaction-diffusion equations Poincaré inequality

Year of publication

Related Authors

Related Keywords

[Back to Top]